# SDR RU3A20191029056

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,463 hours, 8,106 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BL AIR FAIL ANNUNCIATOR ILLUMINATED. ENGINE INDICATIONS ALL NORMAL.
